# SDR CA141229010

- Difficulty date: December 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 13,451 hours
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Inoperative
- Location: Rt Wing De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED IN FLIGHT, NR 2 BOOT ON RIGHT WING PARTIALLY INFLATING.  NR 4 LEADING EDGE ASSEMBLY REPLACED. FUNCTIONAL CHECK ACCOMPLISHED, AIRCRAFT RELEASE TO SERVICE.
